# SDR FDEA202506150945

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 91,548 hours, 17,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STATION 5-11 X= -27.5"   CROWN WORN. CABIN - MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STATION 5-11 X= -27.5"   WORN CROWN EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD11 SRM 53-00-52-1A   FIGURE 101 ALLOWABLE DAMAGE 1. CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT   TRACK REPLACEMENT FROM EXISTING SPLICES STATION 1531/ 5-0 TO STATION 5-63  X= -27.5"   AS PER MD11 SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
